Alert archive / Texas / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 93, NWS Lake Charles, LA

December 23, 20144 counties in Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Dec 23, 2014, 10:46 AM CST for 4 counties in Texas. It was in force for 38 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 23, 2014, 10:46 AM CST (16:46 UTC)
Expired
Dec 23, 2014, 11:24 AM CST
In force
38 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Hardin County, TX, Jasper County, TX, Newton County, TX, Tyler County, TX

The radar

The Lake Charles radar (KLCH), 106 km from the middle of the area, began a volume at 16:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Dec 23, 9:30 AM CSTTornado WatchSPC11 hr

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 12:00Z, 4.8 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 12:00Z on 2014-12-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 12:00Z on 2014-12-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 168 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1168 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
569 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
168 m²/s²
0-3 km storm-relative helicity
181 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.6

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Dec 23, 10:22 AM CST, 24 minutes earlier.

Area forecast discussion, Dec 23, 10:22 AM CST, 24 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1022 AM CST TUE DEC 23 2014

.UPDATE...
BUSY MORNING UNDERWAY WITH MULTIPLE WEATHER MODES OCCURRING AHEAD
OF A COLD FRONT. FIRST...HAVE UPDATED GRIDS AND PRODUCTS FOR
TORNADO WATCH 560...IN EFFECT FOR ALL BUT A FEW INTERIOR SE TX
ZONES THROUGH 6 PM. SEVERAL BANDS OF SHOWERS AND TSTMS HAVE
DEVELOPED AND RAPIDLY STRENGTHENED TO SVR LVLS THIS MORNING AHEAD
OF THE FRONT. EXPECT THE SVR THREAT TO END WITH THE PASSAGE OF THE
FRONT AND THAT MEANS MOST OF SE TX SHOULD BE OUT OF THE SVR
POTENTIAL BY MIDDAY. SECONDLY...AREAS OF FOG PERSIST ACRS THE AREA
DESPITE THE NUMEROUS SHOWERS AND TSTMS. HOWEVER...MOST LOCATIONS
HAVE SEEN IMPROVING VSBYS SO LET THE DENSE FOG ADVISORY OVER LAND
AREAS EXPIRE. A FEW LOCALIZED POCKETS OF DENSE FOG WILL STILL BE
POSSIBLE UNTIL THE FRONTAL PASSAGE. 24

&&

.PREV DISCUSSION... /ISSUED 552 AM CST TUE DEC 23 2014/

AVIATION...UPPER LEVEL INSTABILITY IS COMBINING WITH TRAPPED LOW
LEVEL MOISTURE TO PRODUCE CONDITIONS RANGING FROM VLIFR TO VCTS
WHICH IS CURRENTLY AFFECTING LFT AND ARA TERMINALS BUT WILL SPREAD
TO THE REMAINING TERMINALS THIS MORNING AS A COLD FRONT APPROACHES
SLOWLY OUT OF THE NORTHWEST. MVFR WITH VCTS THIS AFTERNOON EXCEPT
IFR CONTINUING AROUND BPT AND LCH.

WINDS SHIFT TO NWLY AND GUSTY AS THE FRONT MOVES THROUGH THIS
EVENING. BPT SHOULD SEE VFR BY EARLY EVENING...THE REMAINING
TERMINALS WILL TAKE CONSIDERABLY LONGER DUE TO THE SLOW MOVEMENT
OF THE TRAILING H7 TROF WITH VFR AFTER MIDNIGHT.

SWEENEY

PREV DISCUSSION... /ISSUED 446 AM CST TUE DEC 23 2014/

DISCUSSION...
EXTENDING THE DENSE FOG ADVISORY UNTIL 10 AM FOR THE ENTIRE REGION
EXCEPT ST MARY AND LOWER ST MARTIN PARISHES. AS THE FRONT MOVES
INTO OUR EAST TEXAS REGION THIS MORNING...MAY BE DROPPING THE DENSE FOG
ADVISORY EARLIER IN THAT AREA.

PREV DISCUSSION... /ISSUED 331 AM CST TUE DEC 23 2014/

DISCUSSION...
QUITE AN INTERESTING FORECAST GOING OUT THIS EARLY AM. DENSE FOG
IN PARTS OF SE TX AND WESTERN LA...EXTENDING OVER THE COASTAL
WATERS. AT THE SAME TIME...A LINE OF SHOWERS AND THUNDERSTORMS HAS
BEEN INTENSIFYING FROM NEAR THE COAST OF VERMILION
PARISH...EXTENDING NORTHEAST ACROSS PARTS OF IBERIA AND ST MARY
PARISHES.

EXPECTING THE DENSE FOG TO DISSIPATE THIS MORNING...AND SHOWER AND
THUNDERSTORM ACTIVITY TO INCREASE IN COVERAGE THROUGH THE
MORNING...WITH WIDESPREAD COVERAGE THIS AFTERNOON...ESPECIALLY IN
SOUTH CENTRAL LA. SPC HAS SOUTHERN AND CENTRAL LA IN A SLIGHT RISK
FOR SEVERE STORMS TODAY...BUT THE BIG QUESTION IS WILL WE HAVE THE
INSTABILITY IN PLACE FOR THIS TO HAPPEN. AT THIS POINT...IT STILL
LOOKS LIKE AREAS FROM SOUTH CENTRAL LOUISIANA EASTWARD WILL HAVE THE BEST
CHANCES...WHILE THE THREAT WILL BE LOWER IN CENLA...SW LA...AND SE
TX DUE TO LIMITED INSTABILITY.

RAIN WILL BE ENDING THIS EVENING ACROSS THE REGION...AND A COOLER
AND DRIER PATTERN IS SET UP THROUGH CHRISTMAS. IN FACT...COULD SEE
SOME FREEZING TEMPERATURES IN PARTS OF EAST TEXAS AND CENTRAL
LOUISIANA CHRISTMAS MORNING.

BY THIS WEEKEND...RAIN RE-ENTERS THE FORECAST. THERE IS STILL A
LARGE SPREAD OF MODEL GUIDANCE ON THE TIMING...COVERAGE...AND RAIN
TOTALS FOR THIS EVENT...SO GOING WITH A CONSENSUS BLEND AT THIS TIME.

MARINE...
DENSE FOG THIS MORNING WILL GIVE WAY AS A COLD FRONT MOVES ACROSS
THE COASTAL WATERS THIS AFTERNOON AND EVENING. BEHIND THE
FRONT...WINDS WILL GET RATHER STRONG...SO WILL BE ISSUING SMALL
CRAFT ADVISORIES...STARTING IN THE WESTERN REGION THIS
AFTERNOON...AND EXTENDING EASTWARD THIS EVENING. WINDS AND SEAS
SHOULD FALL BELOW CRITERIA BY WEDNESDAY EVENING.

SOMETHING ELSE TO MONITOR WILL BE WATER LEVELS. COULD SEE LOW
WATER ADVISORIES ISSUED FOR WEDNESDAY IF THE CURRENT WIND FORECAST
HOLDS TRUE. THIS COULD IMPACT MARINE SHIPPING OPERATIONS IN THE
SABINE-NECHES AND CALCASIEU WATERWAYS. WILL BE REVISITING THIS
SCENARIO WITH THIS AFTERNOONS FORECAST PACKAGE.

15

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  67  43  54  34 / 100  30  10  10
KBPT  67  42  55  35 /  90  20  10   0
KAEX  65  41  52  32 /  90  40  10  10
KLFT  71  46  55  35 / 100  30  10  10

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...NONE.
TX...NONE.
GM...SMALL CRAFT ADVISORY UNTIL 6 PM CST WEDNESDAY FOR WATERS FROM
     INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-WATERS
     FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-WATERS
     FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
     20 TO 60 NM.

     SMALL CRAFT ADVISORY FROM MIDNIGHT TONIGHT TO 6 AM CST WEDNESDAY
     FOR COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY LA OUT 20 NM.

     SMALL CRAFT ADVISORY FROM 6 PM THIS EVENING TO 6 AM CST
     WEDNESDAY FOR COASTAL WATERS FROM INTRACOASTAL CITY TO
     CAMERON LA OUT 20 NM.

     SMALL CRAFT ADVISORY UNTIL 6 AM CST WEDNESDAY FOR COASTAL WATERS
     FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM.

&&
Hazardous weather outlook, Dec 23, 4:30 AM CST, 6 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
430 AM CST TUE DEC 23 2014

LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262-
241200-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON-
EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER-
NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON-
430 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AFTER SOME MORNING FOG...SHOWERS AND THUNDERSTORMS WILL INCREASE
THROUGH MIDDAY AND CONTINUE THROUGH THE AFTERNOON. SOME OF THESE
STORMS COULD BE STRONG TO SEVERE...PRIMARILY IN SOUTH CENTRAL
LOUISIANA. THIS ACTIVITY SHOULD END TONIGHT BEHIND THE COLD FRONT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

CHRISTMAS MORNING COULD SEE FREEZING TEMPERATURES ACROSS PARTS OF
EAST TEXAS AND CENTRAL LOUISIANA.

THE NEXT COLD FRONT PASSAGE THIS WEEKEND COULD PRODUCE SOME SHOWERS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NECESSARY LATER THIS MORNING OR AFTERNOON.

GMZ430-432-435-450-452-455-470-472-475-241200-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY
LA OUT 20 NM-
WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM-
WATERS FROM  INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM
20 TO 60 NM-
430 AM CST TUE DEC 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG WILL END THIS MORNING...WHILE SHOWER AND
THUNDERSTORM ACTIVITY WILL INCREASE. SOME OF THE STORMS COULD BE
STRONG THIS AFTERNOON. ACTIVITY WILL DECREASE THIS EVENING...BUT
STRONG WINDS BEHIND THE COLD FRONT WILL KEEP THE MARINE WATERS
HAZARDOUS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STRONG NORTH OR NORTHWEST WINDS ON WEDNESDAY WILL WEAKEN WEDNESDAY
EVENING. DUE TO THE STRONG WINDS...LOW WATER ADVISORIES FOR THE
SABINE-NECHES AND CALCASIEU WATERWAYS MAY BE NECESSARY ON WEDNESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED.

In the hours before

Local storm report, Dec 23, 9:21 AM CST, 1 hour 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
921 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0920 AM     HAIL             ABBEVILLE               29.97N 92.12W
12/23/2014  E1.50 INCH       VERMILION          LA   PUBLIC

&&

JBRAZZEL
Local storm report, Dec 23, 9:25 AM CST, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
925 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 AM     HAIL             2 NE ABBEVILLE          29.99N 92.10W
12/23/2014  M0.75 INCH       VERMILION          LA   TRAINED SPOTTER

&&

JBRAZZEL
Local storm report, Dec 23, 9:47 AM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
947 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0910 AM     HAIL             5 E WASHINGTON          30.62N 91.98W
12/23/2014  E0.25 INCH       ST. LANDRY         LA   TRAINED SPOTTER

0935 AM     HAIL             1 N LAFAYETTE           30.23N 92.03W
12/23/2014  E0.25 INCH       LAFAYETTE          LA   TRAINED SPOTTER

&&

JBRAZZEL
Local storm report, Dec 23, 9:56 AM CST, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
956 AM CST TUE DEC 23 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0854 AM     HAIL             VIDOR                   30.13N 94.00W
12/23/2014  E0.50 INCH       ORANGE             TX   BROADCAST MEDIA

            MEDIA RELAYED PICTURE OF HAIL NEAR VIDOR.

&&

JBRAZZEL
Special weather statement, Dec 23, 10:02 AM CST, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1002 AM CST TUE DEC 23 2014

TXZ201-216-261-231645-
HARDIN TX-ORANGE TX-SOUTHERN JASPER TX-
1002 AM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR HARDIN...ORANGE AND JASPER
COUNTIES UNTIL 1045 AM CST...

AT 1001 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 5 MILES SOUTHEAST OF BATSON...MOVING NORTHEAST AT
40 MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...SOUR
LAKE...SARATOGA...KOUNTZE...LUMBERTON...SILSBEE AND WEISS BLUFF.

THE PRIMARY THREATS FROM THIS STORM ARE PEA TO NICKEL SIZE HAIL AND
WIND GUSTS TO NEAR 45 MPH...WHICH COULD DOWN TREE LIMBS AND BLOW
AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE HOME OR
BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3053 9410 3025 9407 3011 9446 3011 9458
      3027 9466 3028 9466
Special weather statement, Dec 23, 10:31 AM CST, 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1031 AM CST TUE DEC 23 2014

LAZ032-033-042-043-231730-
ST. LANDRY LA-EVANGELINE LA-ACADIA LA-JEFFERSON DAVIS LA-
1031 AM CST TUE DEC 23 2014

...SIGNIFICANT WEATHER ADVISORY FOR ST. LANDRY...EVANGELINE...ACADIA
AND JEFFERSON DAVIS PARISHES UNTIL 1130 AM CST...

AT 1023 AM CST...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 3 MILES WEST OF IOTA...MOVING NORTHEAST AT 45
MPH.

THE STRONG THUNDERSTORM WILL AFFECT AREAS IN AND AROUND...MOWATA...
DURALDE...EUNICE...RICHARD...SAVOY...SWORDS AND CHATAIGNIER.

THE PRIMARY THREATS FROM THIS STORM ARE FREQUENT LIGHTNING...PEA TO
NICKEL SIZE HAIL...AND WIND GUSTS TO NEAR 40 MPH...WHICH COULD DOWN
TREE LIMBS AND BLOW AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A
SAFE HOME OR BUILDING UNTIL THIS STORM HAS PASSED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CST TUESDAY EVENING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

LAT...LON 3076 9242 3052 9210 3030 9254 3037 9264

K. KUYPER

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 23, 1:07 AM CSTMarine Dense Fog AdvisoryLCH11 hr
Dec 23, 2:33 AM CSTDense Fog AdvisoryLCHAllen, Avoyelles, Beauregard, Cameron, Evangeline, Lafayette and 4 more7 hr
Dec 23, 4:42 AM CSTSpecial Weather StatementLCHSaint Martin33 min
Dec 23, 8:41 AM CSTSpecial Weather StatementLCHLafayette, Vermilion64 min
Dec 23, 9:06 AM CSTTornado WarningLCHAcadia, Lafayette, Vermilion24 min
Dec 23, 9:15 AM CSTSevere Thunderstorm WarningLCHBeauregard, Calcasieu45 min
Dec 23, 9:15 AM CSTSevere Thunderstorm WarningLCHLafayette, Vermilion45 min
Dec 23, 9:24 AM CSTSevere Thunderstorm WarningLCHAcadia, Lafayette, Saint Landry36 min
Dec 23, 9:29 AM CSTTornado WarningLCHLafayette, Saint Martin, Vermilion46 min
Dec 23, 9:40 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Saint Landry65 min
Dec 23, 9:52 AM CSTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin38 min
Dec 23, 9:54 AM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Calcasieu51 min
Dec 23, 10:02 AM CSTSpecial Marine WarningLCH58 min
Dec 23, 10:11 AM CSTSevere Thunderstorm WarningLCHAvoyelles64 min
Dec 23, 10:12 AM CSTSmall Craft AdvisoryLCH32 hr
Dec 23, 10:25 AM CSTSevere Thunderstorm WarningLCHAllen, Beauregard, Rapides, Vernon50 min
Dec 23, 10:29 AM CSTTornado WarningLCHAllen, Beauregard31 min
Dec 23, 10:31 AM CSTSpecial Weather StatementLCHEvangeline59 min
Dec 23, 10:43 AM CSTSpecial Marine WarningLCH62 min
Dec 23, 10:58 AM CSTSpecial Weather StatementLCHAcadia62 min
Dec 23, 11:08 AM CSTSpecial Weather StatementLCHCameron67 min
Dec 23, 11:15 AM CSTSevere Thunderstorm WarningLCHEvangeline, Rapides45 min
Dec 23, 11:25 AM CSTSpecial Weather StatementLCHBeauregard50 min
Dec 23, 11:29 AM CSTSpecial Weather StatementLCHJefferson Davis46 min
Dec 23, 11:32 AM CSTSevere Thunderstorm WarningLCHCameron36 min
Dec 23, 11:44 AM CSTAreal Flood AdvisoryLCHCalcasieu2 hr
Dec 23, 11:44 AM CSTGale WarningLCH18 hr
Dec 23, 11:44 AM CSTSmall Craft AdvisoryLCH30 hr
Dec 23, 11:52 AM CSTSevere Thunderstorm WarningLCHAvoyelles, Rapides20 min
Dec 23, 12:02 PM CSTSpecial Weather StatementLCHAcadia58 min
Dec 23, 12:05 PM CSTSevere Thunderstorm WarningLCHAcadia, Jefferson Davis25 min
Dec 23, 12:16 PM CSTSpecial Weather StatementLCHVernon29 min
Dec 23, 12:35 PM CSTSpecial Weather StatementLCHAcadia, Lafayette, Vermilion40 min
Dec 23, 12:59 PM CSTSevere Thunderstorm WarningLCHLafayette, Saint Landry, Saint Martin25 min
Dec 23, 1:14 PM CSTSpecial Weather StatementLCHSaint Landry31 min
Dec 23, 1:40 PM CSTAreal Flood AdvisoryLCHAcadia, Lafayette, Saint Landry, Saint Martin110 min
Dec 23, 3:21 PM CSTSpecial Weather StatementLCHSaint Martin24 min
Dec 23, 3:30 PM CSTRiver Flood WarningLCHLafayette, Vermilion29 hr
Dec 23, 5:20 PM CSTLow Water AdvisoryLCH22 hr
Dec 23, 8:50 AM CSTSpecial Weather StatementLCHOrange55 min
Dec 23, 9:11 AM CSTSpecial Weather StatementLCHOrange64 min
Dec 23, 10:02 AM CSTSpecial Weather StatementLCHHardin43 min

Nearby

Severe Thunderstorm Warnings in Texas, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.